h-konvexe Kurven in der hyperbolischen Ebene.
Mathematische Annalen, Tome 267 (1984), pp. 289-298
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
convex domain in hyperbolic plane, isoparametric deficit, centrally symmetric convex curve
@article{MAN_1984__267_163895,
author = {U. Pinkall},
title = {h-konvexe {Kurven} in der hyperbolischen {Ebene.}},
journal = {Mathematische Annalen},
pages = {289--298},
year = {1984},
volume = {267},
zbl = {0529.52005},
url = {http://geodesic.mathdoc.fr/item/MAN_1984__267_163895/}
}
U. Pinkall. h-konvexe Kurven in der hyperbolischen Ebene.. Mathematische Annalen, Tome 267 (1984), pp. 289-298. http://geodesic.mathdoc.fr/item/MAN_1984__267_163895/